Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
oily33

Skinoren / Finacea making acne worse

Recommended Posts

Hello Everyone ,

I am a 33 yr. old female with oily skin and enlarged pores . My acne seems to get worse as I get older . I started using Skinoren about 3 months ago and it caused me to get whiteheads and blackheads , and I also kept getting pimples( although not as red as before ). I switched to Finacea a month ago because I thought maybe the gel would be less greasy and it would cause less pore clogging. I started out with acne just on my chin and a few clogged pores . Now I have tons of clogged pores , and my nose and cheeks are breaking out constantly. The new pimples aren't clearing up . I now have a huge pimple on my cheek . It may be a cyst because there is no puss in it . It's been just sitting there for 2 weeks ! I am so frustrated ! I researched azelaic acid for weeks and thought it was also supposed to help with oil production , but my face is still a grease fest with more acne than when I started . I wash my face 2 times daily with mild cleanser and apply the Finacea morning and evening . Has this happened to anyone else ? Any advice will be greatly appreciated . Thank You All !

Link to comment
Share on other sites

Do you know if Skinoren is the generic of Azelex. I asked my doctor for an rx of the generix Azelex....but he isn't sure if they have one. I heard that this was the generic...but I'm not so sure. Thanks!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×